UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1173

タイトル: The Generating Function for Certain Cohomology Intersection Pairings of the Moduli Space of Flat Connections
著者: Yoshida, Takahiko
キーワード: generating function
cohomology intersection pairings
moduli space
flat connections
発行日: 2001年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 8 (2001), No. 3, Page 541-558
抄録: We consider the cohomology ring of the moduli space of flat connections on a closed oriented surface with $n$ marked points. We give the generating function for certain cohomology intersection pairings, which Weitsman considered in \cite{We}.
URI: http://hdl.handle.net/2261/1173
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms080306.pdf178.91 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください